Steroid damaged skin face

The secretion of cortisol is mainly controlled by three inter-communicating regions of the body, the hypothalamus in the brain, the pituitary gland and the adrenal gland . This is called the hypothalamic–pituitary–adrenal axis. When cortisol levels in the blood are low, a group of cells in a region of the brain called the hypothalamus releases corticotrophin-releasing hormone , which causes the pituitary gland to secrete another hormone, adrenocorticotropic hormone , into the bloodstream. High levels of adrenocorticotropic hormone are detected in the adrenal glands and stimulate the secretion of cortisol, causing blood levels of cortisol to rise. As the cortisol levels rise, they start to block the release of corticotrophin-releasing hormone from the hypothalamus and adrenocorticotropic hormone from the pituitary. As a result the adrenocorticotropic hormone levels start to drop, which then leads to a drop in cortisol levels. This is called a negative feedback loop.

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

Steroid damaged skin face

steroid damaged skin face

Media:

steroid damaged skin facesteroid damaged skin facesteroid damaged skin facesteroid damaged skin facesteroid damaged skin face

http://buy-steroids.org